# SDR AALA202012249012

- Difficulty date: December 23, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 19,488 hours, 2,398 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EMERGENCY PATH LIGHTS BLINKING ON AND OFF AT ROWS 10 THROUGH 18, LEFT AND RIGHT SIDE.  SUPPLEMENTAL REPORT: FOUND PIN NUMBER 36 AT WIRELESS CONTROL UNIT 25 AND 26 WITH NO GROUND.  SUSPECT OF 2-1 SHIELDED SPLICE UNDER FLOOR LOCATED UNDER SEAT 15C.  COMPLIED WITH ENGINEERING AUTHORIZATION 310584A SPLICED IN TEMPORARY WIRING TO SEAT CHASSIS AT SEAT 11C.
